Conditions for the Positivity and Coercive Solvability of the Matrix Schrödinger Operator in Banach Spaces of Vector Functions
Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 850-851
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_6_a15,
author = {M. G. Gadoev and S. I. Konobulov},
title = {Conditions for the {Positivity} and {Coercive} {Solvability} of the {Matrix} {Schr\"odinger} {Operator} in {Banach} {Spaces} of {Vector} {Functions}},
journal = {Differencialʹnye uravneni\^a},
pages = {850--851},
year = {2003},
volume = {39},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_6_a15/}
}
TY - JOUR AU - M. G. Gadoev AU - S. I. Konobulov TI - Conditions for the Positivity and Coercive Solvability of the Matrix Schrödinger Operator in Banach Spaces of Vector Functions JO - Differencialʹnye uravneniâ PY - 2003 SP - 850 EP - 851 VL - 39 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_6_a15/ LA - ru ID - DE_2003_39_6_a15 ER -
%0 Journal Article %A M. G. Gadoev %A S. I. Konobulov %T Conditions for the Positivity and Coercive Solvability of the Matrix Schrödinger Operator in Banach Spaces of Vector Functions %J Differencialʹnye uravneniâ %D 2003 %P 850-851 %V 39 %N 6 %U http://geodesic.mathdoc.fr/item/DE_2003_39_6_a15/ %G ru %F DE_2003_39_6_a15
M. G. Gadoev; S. I. Konobulov. Conditions for the Positivity and Coercive Solvability of the Matrix Schrödinger Operator in Banach Spaces of Vector Functions. Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 850-851. http://geodesic.mathdoc.fr/item/DE_2003_39_6_a15/